이전페이지 이동
  Electrical Conductivity Imaging using Magnetic resonance electrical impedance tomography (MREIT)}    
2005, Vol.8, No.2, Pages 129-152, Jin Keun Seo, Ohin Kwon, Eung Je Woo
 
  A diagram realization of complex reflection groups and Schur-Weyl dualities    
2005, Vol.8, No.2, Pages 119-127, Dongho Moon
 
  On the Dead-core Problem    
2005, Vol.8, No.2, Pages 113-118, Jong-Shenq Guo
 
  On the explicit dynamics of a plasma-sheath interface    
2005, Vol.8, No.2, Pages 105-112, Mikhail Feldman, Seung-Yeal Ha, Marshall Slemrod
 
  On the axisymmetric Boussinesq equations without swirl component    
2005, Vol.8, No.2, Pages 101-104, Jihoon Lee
 
  Uniqueness of Positive Radial Solutions to Semilinear Elliptic Problems in Annular Domains    
2005, Vol.8, No.2, Pages 95-99, Jaeduck Jang
 
  Travelling Waves in Continuum/Discrete Bistable/Monostable Dynamics    
2005, Vol.8, No.2, Pages 89-94, Xinfu Chen
 
  Allen-Cahn Dynamics and Phase Transitions    
2005, Vol.8, No.2, Pages 81-88, Xinfu Chen
 
  Fine structures arising in reaction-diffusion equations    
2005, Vol.8, No.2, Pages 77-80, Yoshihito Oshita
 
  On the repulsive Vlasov-Poisson system near vacuum    
2005, Vol.8, No.2, Pages 71-76, Myeongju chae, Seung-Yeal Ha
 
  Linear elasticity in 3-dimensional Lipschitz domains    
2005, Vol.8, No.2, Pages 57-70, TongKeun Chang, Hi Jun Choe
 
  Existence results for second order singular boundary value problems via bifurcation method    
2005, Vol.8, No.2, Pages 49-55, Yong-Hoon Lee
 
  First-order system least-squares methods for partial differential equations    
2005, Vol.8, No.2, Pages 43-48, Byeong Chun Shin
 
  Decay bounds for magnetohydrodynamic geophysical Flow    
2005, Vol.8, No.2, Pages 37-42, J.C. Song
 
  On the position of spike layers for mountain pass solutions of singularly perturbed nonlinear Dirichlet problems    
2005, Vol.8, No.2, Pages 33-36, Jaeyoung Byeon
 
  Asymptotic behavior of Navier-Stokes flow on an exterior domain    
2005, Vol.8, No.2, Pages 27-32, Hyeong-Ohk Bae
 
  On Ground States of Quasilinear Elliptic Equations    
2005, Vol.8, No.2, Pages 21-25, Soohyun Bae
 
  Elliptic Neumann boundary value problems on chemotaxis    
2005, Vol.8, No.2, Pages 17-20, Wan Se Kim
 
  THE VARIATIONAL THEORY OF A CIRCULAR ARCH WITH TORSIONAL SPRINGS AT BOTH EDGES    
2005, Vol.8, No.2, Pages 11-15, Minkyu Kwak, Jaegwi Go
 
  Positive Solutions of Semilinear Indefinite Weight Problems Involving Critical Sobolev Exponents    
2005, Vol.8, No.2, Pages 7-10, Bongsoo Ko
 
  Estimates of Stress in Composite Materials    
2005, Vol.8, No.2, Pages 1-6, Habib Ammari, Hyeonbae Kang, Hyundae Lee, Jungwook Lee, Mikyoung Lim
 
PC버전
Information Center for Mathematical Sciences KAIST
305-701 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8195~6 / 팩스 042-350-5722
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2017. ICMS All Rights Reserved.